Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: F. J. MacWilliams and N. J. A. Sloane
Title: The theory of error-correcting codes.
Additional book information: North-Holland, Amsterdam, New York, Oxford, 1977, ix + 762 pp., $50.95.

References [Enhancements On Off] (What's this?)

  • 1. E. R. Berlekamp, Algebraic coding theory; McGraw-Hill, New York, 1968. MR 238597
  • 2. I. F. Blake and R. C. Mullin, The mathematical theory of coding, Academic Press, New York, 1975. MR 396055
  • 3. P. J. Cameron and J. H. van Lint, Graph theory, coding theory, and block designs, London Math. Soc. Lecture Notes Series, No. 19, Cambridge Univ. Press, London, 1975. MR 406822
  • 4. J. H. Conway, Three lectures on exceptional groups, in Finite Simple Groups, M. B. Powell and G. Higman (Eds.), Academic Press, New York, 1971, pp. 215-247. MR 338152
  • 5. S. Lin, An introduction to error-correcting codes, Prentice-Hall, Englewood Cliffs, N. J., 1970.
  • 6. J. H. van Lint, Coding theory, Springer, New York, 1971. MR 286555
  • 7. W. W. Peterson and E. J. Weldon, Jr., Error correcting codes, 2nd ed., M.I.T. Press, Cambridge, Mass., 1972. MR 347444

Review Information:

Reviewer: Vera Pless
Journal: Bull. Amer. Math. Soc. 84 (1978), 1356-1359
DOI: https://doi.org/10.1090/S0002-9904-1978-14578-9
American Mathematical Society